# SDR DALA2019040202079

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 72,494 hours, 53,575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 0981 -(HYD) ALT GEAR EXT - RIGHT HYDRAULIC PRESS WENT TO ZERO WITH QUANTITY AT 1. COMPLIED WITH QRH PROCEDURES. CREW USED ALTERNATE GEAR EXTEND.  RUDDER HYDRAULIC SHUTOFF VALVE FOUND LEAKING. REPLACED VALVE PER MD88 AMM.SDR REPORTED DUE TO AN EMERGENCY BEING DECLARED AS INDICATED BY THE MCC NOTIFICATION REPORT.  (LP5307038)
